# SDR RRXA97094

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Hyd Pump
- Part number: 57165
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ABOUT 600 MILES OUT OF TOKYO, HYDRAULIC FLUID STARTED GOING DOWN, PERFORMED QRH CHECKLIST AT ABOUT HALF QUANTITY.  FOUND TO BE LEAKING FROM STANDBY RUDDER PUMP.  REPLACED STANDBY RUDDER PUMP, SERVICED HYDRAULIC SYSTEM, ALL CONTROLS AND HYDRAULIC SYSTEM CHECK GOOD, NO LEAKS.
